# SDR LR7A06163

- Difficulty date: August 25, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 42,367 hours, 24,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 617-637
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HB5301, FOUND LT MLG FAIRING STRINGER CORRODED AT FS 617-637, WL 150.  FABRICATED AND INSTALLED NEW STRINGER IAW LAC MEA 382-51-03-067(R1) AND SMP 583 CHAP 51.
